# SDR DALA2020122304225

- Difficulty date: December 19, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 79,090 hours, 14,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER LOBE CREW REST EMERGENCY LIGHTS NOT TESTING PROPERLY FORWARD TO MEL.  CREW REST EMERGENCY LIGHTS OPERATION IS NORMAL.  MCO/PLAC REMOVED.
